| Model Number |
3716 |
| Medical Device Problem Code |
Improper or Incorrect Procedure or Method (2017)
| Health Effect - Clinical Code |
Implant Pain (4561)
| Date of Event |
02/16/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of the event is estimated.During processing of this incident, attempts were made to obtain complete patient information.During processing of this incident, attempts were made to obtain complete device information.
Event or Problem Description
Related manufacturer report number 1627487-2022-01156; related manufacturer report number 1627487-2022-01160.It was reported that patient had not used or charged their device in 5 to 6 years and had added to their pain.Patient did not have effective therapy.The ipg was explanted.The leads were attempted to be explanted however the physician was unable to due to difficulty in removing.Physician recommended patient to another facility for lead explant.Leads remain fully intact and implanted.No surgery date is set for lead explant.No additional information is available at this time.
Additional Manufacturer Narrative
A review of documentation supplied with the implant states that the implant must be charged every 30 to 90 days to avoid battery depletion.Based on the information received, the cause of the reported incident is consistent with user error.